MAUDE Adverse Event Report: BIOMET 3I 3I T3¿ EX HEX TAPERED IMPLANT 4 X 11.5MM; DENTAL IMPLANT

BIOMET 3I 3I T3¿ EX HEX TAPERED IMPLANT 4 X 11.5MM; DENTAL IMPLANT
Catalog Number BOET411
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
The doctor reports that once the implant is placed in position #44, he is unable to remove the implant holder / mount from implant.The doctor reports in the per form that the procedure was concluded by placing another implant.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number cmp: (b)(4).D4: additional device information unknown / not provided.H4: device manufacturer date unknown / not provided.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Zimvie received one (1) boet411, (3i t3 ex hex tapered implant 4 x 11.5mm) for evaluation.Visual evaluation / functional test was performed, mount found to be stuck with slight damaged to the mount screw.Unable to disengage.Dhr review was completed for the subject lot number 2021030852.No deviations or non-conformance's, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2021030852 for similar events and no other complaint was identified.Review completed utilizing keywords: dental : functional : does not disengage/release.Based on the investigation and risk management file review, the most likely root cause determined from the investigation were missing or confusing instructions for use and torque applied during placement/seating exceeds recommended value.Therefore, based on the available information, a device malfunction did occur.The summary of the inspection results.The reported event was confirmed.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
3I T3¿ EX HEX TAPERED IMPLANT 4 X 11.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key16743363
Report Number0001038806-2023-00727
Device Sequence Number6726912
Product Code DZE
UDI-Device Identifier00844868033264
UDI-Public(01)00844868033264(17)260331(10)2021030852
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K133049
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 09/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/30/2026
Device Catalogue NumberBOET411
Device Lot Number2021030852
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/22/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2023
Supplement Date Received by Manufacturer03/22/2023
Initial Report FDA Received Date04/14/2023
Supplement Report FDA Received Date09/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/30/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age54 YR
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic